Graphs which are linked cycles

Adams, Peter, Eggleton, Roger and MacDougall, James (2009) Graphs which are linked cycles. Congressus Numerantium: A conference journal on numerical themes, 195 75-84.

Author Adams, Peter
Eggleton, Roger
MacDougall, James
Title Graphs which are linked cycles
Journal name Congressus Numerantium: A conference journal on numerical themes   Check publisher's open access policy
ISSN 0384-9864
Publication date 2009
Sub-type Article (original research)
Volume 195
Start page 75
End page 84
Total pages 10
Editor Ralph G. Stanton
Jeffrey L. Allston
Place of publication Canada
Publisher Utilitas Mathematica
Collection year 2010
Language eng
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
010104 Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
Keyword Graph automorphism
Linked cycle
Q-Index Code C1
Q-Index Status Confirmed Code

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
2010 Higher Education Research Data Collection
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 14 Apr 2010, 09:47:22 EST by Kay Mackie on behalf of School of Mathematics & Physics